On the properties of oscillation and almost periodicity of certain convolutions
Rendiconti del Seminario Matematico della Università di Padova, Volume 71  (1984), p. 103-119
@article{RSMUP_1984__71__103_0,
     author = {Codec\`a, Paolo},
     title = {On the properties of oscillation and almost periodicity of certain convolutions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {71},
     year = {1984},
     pages = {103-119},
     zbl = {0552.10029},
     mrnumber = {769430},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__71__103_0}
}
Codecà, Paolo. On the properties of oscillation and almost periodicity of certain convolutions. Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984) , pp. 103-119. http://www.numdam.org/item/RSMUP_1984__71__103_0/

[1] N.R. Bary, A treatise on trigonometric series, Pergamon Press, 1964. | Zbl 0129.28002

[2] S. Chowla, Contributions to the analytic theory of numbers, Math. Zeit., 35 (1930), pp. 279-299. | JFM 58.0188.01 | MR 1545300

[3] P. Codecà, Sul comportamento quasi periodico del resto di una certa classe di funzioni fortemente moltiplicative, Ann. Univ. Ferrara, sez. VII, Sc. Mat., 27 (1981), pp. 229-244. | Zbl 0486.42006

[4] H. Delange, Sur la fonction f ( x ) = n = 1 ( 1 / n ) sin ( x / n ) , Théorie analytique et élémentaire des nombresCaen, 29-30 Septembre 1980, Journées mathématiques SMF-CNRS.

[5] P. Erdos - H. Shapiro, On the changes of sign of a certain error function, Canadian J. Math., 3 (1951), pp. 375-385. | MR 45144 | Zbl 0044.03903

[6] T.M. Flett, On the function ∞Σn=1(1/n) sin (t/n), Journal London Math. Soc., 35 (1950). | Zbl 0035.31401

[7] G.H. Hardy - J.E. Littlewood, Notes on the theory of series (XX): on Lambert series, Proc. London Math. Soc., 41 (1936). | JFM 62.0222.02

[8] L. Kuipers -H. Niederreiter, Uniform distribution of sequences, John Wiley and Sons, 1973. | MR 419394 | Zbl 0281.10001

[9] S.S. Pillai - S. Chowla, On the error term in some asymptotic formulae in the theory of numbers, J. London Math. Soc., 5 (1930), pp. 95-101. | JFM 56.0889.01

[10] Saffari - VAUGHAN, On the fractionals parts of x/n and related sequenquences II, Annales de l'Institut Fourier, 27 (1977), Fasc. 2. | Numdam | MR 480388 | Zbl 0379.10023

[11] A. Walfisz, Weilsche Exponentialsummen in der neueren Zahlentheorie, Math. Forschungsber. 15, V.E.B. Deutscher Verlag der Wiss., Berlin 1936. | MR 220685 | Zbl 0146.06003

[12] A. Walfisz, Teilerprobleme. Zweite Abhandlung, Mathematische Zeitschrift, 34 (1931).

[13] A. Walfisz,, Teilerprobleme. Fünfte Abhandlug, Acta Aritmetica, 2 (1937). | Zbl 0015.15302